MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE QM710; POWERED WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUICKIE QM710; POWERED WHEELCHAIR
Model Number EIPW11
Health Effect - Clinical Code Fall (1848)
Date of Event 03/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sunrise medical's customer service supervisor, (b)(6) called and spoke with the end user's husband.He explained that his wife stood up and moved forward away from the chair to put money in the laundry machine and the footplates dropped from the up position to the down position.His wife was unable to bend over far enough to put the plates back up so she attempted to back up, step over the plates and sit down in the chair at the same time.However she was not able to reach the seat, missed it and fell down.She was taken to (b)(6) hospital and was there for 5 days for contusions to her back, buttocks, right knee and back of head.She was then taken to warm springs rehab for 7 days of physical therapy.End call.This mdr is to report the injury only.There were no allegations of malfunction or defect made against the subject wheelchair that may have caused or contributed to the incident.There was no request for replacement parts since no items failed on the chair.The end user is in contact with her dealer (b)(6) for any further assistance she may require.Sunrise medical deems this an accidental incident and no further investigation will be performed at this time.
 
Event or Problem Description
Dealer, (b)(6), reported that the end user was at a laundromat about a month ago and stood up from the chair to put money in the laundry machine.When she went to sit back down, she fell.(b)(6) stated the end user was taken to the hospital and stayed there for 5 days, then was taken to a rehab facility.The length of time there and services are unknown.

Brand Name
QUICKIE QM710
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 business park ave.
fresno CA 93727
MDR Report Key8430838
Report Number2937137-2019-00010
Device Sequence Number2594089
Product Code ITI
UDI-Device Identifier05022408052363
UDI-Public05022408052363
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083249
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEIPW11
Device Catalogue NumberEIPW11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2019
Initial Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient Weight94